0
RESEARCH PAPERS

Lubrication Theory for Micropolar Fluids

[+] Author and Article Information
S. J. Allen, K. A. Kline

Department of Mechanical and Engineering Sciences, Wayne State University, Detroit, Mich.

J. Appl. Mech 38(3), 646-650 (Sep 01, 1971) (5 pages) doi:10.1115/1.3408868 History: Received April 01, 1970; Online July 12, 2010

Abstract

The equations governing the flow of a fluid with rigid, spherical substructure are summarized. A two-dimensional flow field is considered and applied to the geometry of a slider bearing. Order-of-magnitude arguments are used which reduce the governing equations to a system of coupled, linear, ordinary differential equations. The equations are solved subject to appropriate boundary conditions and the effects of substructure discussed with the help of a specific numerical example.

Copyright © 1971 by ASME
Your Session has timed out. Please sign back in to continue.

References

Figures

Tables

Errata

Discussions

Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In